# SDR ASAA2013061995182

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,681 hours, 1,674 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI FOR T/O,  FMC DISAGREE MSG ALERT.  ACFT GROUNDED.  EXECUTED QRH 11.2. MESSAGE EXTINGUISHED.
